# SDR CALA2000261

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT F/S 1146 TO 1155 BETWEEN LONGERON 30 & 29R INTERCOSTAL CORROSION 10 INCHES LONG. REMOVED INTERCOSTAL IAW SRM 51-30-2 AND 51-30-5. REPLACED INTERCOSTAL IAW SRM 51-30-2 & 51-30-5.
